Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 33, NWS State College, PA

June 10, 2008Lancaster County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 10, 2008, 6:24 PM EDT for Lancaster County, Pennsylvania. It was in force for 66 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2008, 6:24 PM EDT (22:24 UTC)
Expired
Jun 10, 2008, 7:30 PM EDT
In force
66 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Lancaster County, PA

The radar

The Philadelphia radar (KDIX), 138 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:30 PM EDTHAIL 1.75Leola, PA
Jun 10, 6:40 PM EDTHAIL 0.885 Se New Holland, PA
Jun 10, 7:40 PM EDTTSTM WND DMG2 N Terre Hill, PASPOTTER AT FIVE POINTVILLE ABOUT 2 MILES NORTH OF TERRE HILL REPORTED WIND GUST OF 60 MPH. NUMEROUS TREES AND WIRES WERE DOWN IN TERRE HILL ON ROUTE 897 5 MILES NORTH OF ROUTE 322.
Jun 10, 7:40 PM EDTTSTM WND DMGTerre Hill, PASPOTTER AT FIVE POINTVILLE ABOUT 2 MILES NORTH OF TERRE HILL REPORTED WIND GUST OF 60 MPH. NUMEROUS TREES AND WIRES WERE DOWN IN TERRE HILL ON ROUTE 897 5 MILES NORTH OF ROUTE 322. LARGE TREE FELL ON HOUSE AND CAUSED STRUCTURAL DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:54 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1286 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1286 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1568 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 102224
SVRCTP
PAC071-102330-
/O.NEW.KCTP.SV.W.0033.080610T2224Z-080610T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
624 PM EDT TUE JUN 10 2008

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 730 PM EDT

* AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LEOLA...AND MOVING NORTHEAST AT 21 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EPHRATA AROUND 630 PM EDT...
  NEW HOLLAND AROUND 635 PM EDT...
  REAMSTOWN AND DENVER AROUND 640 PM EDT...
  TERRE HILL AROUND 645 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 275 AND 295.

THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING QUARTER SIZED 
HAIL AT MILLERSVILLE UNIVERSITY. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS PUT YOUR AUTOMOBILES INTO A 
CARPORT OR GARAGE.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR CENTRAL PENNSYLVANIA.

LAT...LON 4011 7593 4005 7594 4004 7595 3994 7620
      4017 7638 4032 7615 4016 7591 4014 7589
      4013 7590
TIME...MOT...LOC 2223Z 241DEG 18KT 4008 7615

$$

FORECASTER: LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:18 PM EDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jun 10, 3:18 PM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
318 PM EDT TUE JUN 10 2008

.SYNOPSIS...
OUR EARLY SEASON BOUT WITH MID SUMMER HEAT AND HUMIDITY FROM THE
PAST SEVERAL DAYS WILL BE RELIEVED BY THE PASSAGE OF A COLD FRONT
THIS AFTERNOON AND EVENING. STRONG TO SEVERE THUNDERSTORMS MAY
ACCOMPANY THE FRONT...WITH POTENTIALLY DAMAGING WINDS AND LARGE
HAIL POSSIBLE. FAIR WARM CONDITIONS ARE THEN EXPECTED THROUGH LATE
WEEK WITH PLEASANT TEMPERATURES AND LOWER HUMIDITY.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
SEVERE THUNDERSTORM WATCH #501 IN EFFECT UNTIL 10 PM LOCAL TIME
FOR MUCH OF CENTRAL AND EASTERN PENN.

UPDATE JUST RELEASED TO FINE TUNE POPS/TIMING FOR THIS AFTERNOON.
LINE OF TSTORMS BEGINNING TO DEVELOP AND FILL IN OVER FAR E OH AT
17Z FOLLOWED BY A COOL FRONT. AS THIS TRACKS TO THE
NE...CONVECTION WILL BEGIN TO AFFECT OUR CWA IN THE NEXT SEVERAL
HOURS. CAPES INCREASE FROM W TO E ACROSS CWA. COMBINED WITH DECENT
SPEED SHEAR AND ADDED LIFT NEAR FRONTAL BOUNDARY...MODERATE RISK
FOR MY EASTERN HALF LOOKS JUSTIFIED. ANTICIPATE A LINE OF
STRENGTHENING TSTORMS TO MOVE THROUGH LATER THIS AFTERNOON WITH
STRONG WINDS BEING THE PRIMARY THREAT...ALTHOUGH SOME HAIL COULD
ALSO BE MIXED IN. BETTER CHANCE FOR HAIL WILL BE IN THE MID/LOWER
SUSQ VALLEY AS SINGLE CELL STORMS SHOULD FORM AHEAD OF APPROACHING
LINE LATE THIS AFTERNOON ALONG THE LEE TROUGH JUST EAST OF THE
MTNS. CAPES IN THIS REGION WILL BE THE HIGHEST AND STAND-ALONE
STORMS THAT DEVELOP IN THIS REGION WILL HAVE TO BE WATCHED
CLOSELY.

SHOWERS/TSTORMS WILL RAPIDLY DECREASE TONIGHT AS FRONTAL BOUNDARY
PUSHES EASTWARD.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH THURSDAY NIGHT/...
TAPERED POPS OFF FROM WEST TO EAST EARLY TNT AS THE CLD FNT
TRAVERSES THE STATE...WITH NO PCPN MENTIONED AFT 06Z. CLOUDS WILL
DECREASE AND COOLER/DRIER AIR WILL BEGIN TO WORK INTO THE REGION
OVERNIGHT WITH LOW TEMPERATURE READINGS MORE IN-LINE WITH
CLIMATOLOGY...RANGING FROM THE LOW 50S ACROSS THE NW MTNS TO THE
LOW/MID 60S OVER THE LWR SUSQ RVR VLY. WITH WATER TEMPS RUNNING IN
THE LOW 70S...A 20+ DEG TEMP/WATER SPREAD MAY PROMOTE PATCHY FOG
OVER THE NCENT MTNS.

HIGH PRES BUILDING IN FROM THE GREAT LAKES WILL PROVIDE DRY/TRANQUIL
WEATHER WED-THUR. XPECT A BRIEF BREAK IN THE HOT/HUMID CONDITIONS
AS DEWPOINTS PULL BACK INTO THE 50S. THE 10/12Z GEFS CONTINUES TO
SHOW  ANOMALOUS RIDGING BECOMING RE-ESTABLISHED BY THE END OF THE
WORK WEEK.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE GFS ENSEMBLE /GEFS/ SHOWS A FNTL SYS AFFECTING THE REGION
SOMETIME IN THE FRI-SAT TIMEFRAME...WITH UNCERTAINTY WITH REGARD
TO THE EXACT TIMING. THIS SYS WILL PROVIDE THE NEXT CHC FOR WDSPRD
PCPN WHICH IS SUPPORTED BY THE GEFS PLUME DIAGRAMS AND PLANE VIEW
PROBABILITY CHARTS. A SECOND FNT WILL LKLY MOVE ACROSS THE REGION
EARLY NEXT WEEK...WITH A GENERAL COOLING TREND IN STORE FOR MUCH
OF THE MID ATLC REGION. THIS CONTINUES TO BE SUPPORTED BY BLW
NORMAL HEIGHTS FCST BY THE GEFS. BETTER THAN AVERAGE CONFIDENCE
EXISTS IN THE LARGE SCALE PATTERN EVOLUTION INTO AN ERN MEAN
TROF BY NEXT TUE.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
PRETTY QUIET AT 18Z ACROSS CWA...BUT A BUSY LATE AFTERNOON/EVENING
IN STORE AS SHOWERS/TSTORMS AFFECT CENTRAL PA. A DEVELOPING LINE
JUST AHEAD OF AN APPROACHING COLD FRONT IN E OH/W PA WILL CONTINUE
TO FILL IN AND MOVE ACROSS CWA THROUGH 00Z. EXPECT A PERIOD OF
REDUCED CIG/VSBYS AS THIS LINE PASSES ALONG WITH GUSTY SW WINDS.
ADDITIONAL SCATTERED ACTIVITY MAY ACCOMPANY FROPA. ALSO...SINGLE
CELL CONVECTION WILL DEVELOP IN THE MID/LOWER SUSQ VALLEY AS CAP
ERODES LATE THIS AFTERNOON. WILL SEE LOCALIZED STRONG STORMS WITH
REDUCTIONS.

ACTIVITY SHOULD RAPIDLY DIMINISH EARLY THIS EVENING AS FRONT MOVES
EAST...USHERING IN A STRETCH OF GOOD FLYING WX FOR MID/LATE WEEK.
ANOTHER COLD IS FCST TO SWEEP THRU THE STATE ON SATURDAY...LIKELY
ACCOMPANIED BY A ROUND OF SHWRS/TSTMS WITH REDUCED CIGS/VSBYS.

&&

.CLIMATE...
RECORD HIGH TEMPERATURES FOR 6/10/08 AT SELECTED CENTRAL PA
LOCATIONS.

6/10
WILLIAMSPORT  93 IN 1914/1991
HARRISBURG    96 IN 1984
STATE COLLEGE 90 IN 1984
ALTOONA       92 IN 1984
BRADFORD      85 IN 1984

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DEVOIR/RXR
NEAR TERM...RXR
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...RXR
CLIMATE...STEINBUGL
Hazardous weather outlook, Jun 10, 3:02 PM EDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
302 PM EDT TUE JUN 10 2008

PAZ004>006-010-011-017-024-033-111915-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-
302 PM EDT TUE JUN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL CROSS CENTRAL PENNSYLVANIA THIS AFTERNOON AND
EVENING. THE FRONT WILL MOVE INTO A VERY WARM AND UNSTABLE AIR
MASS...COMBINED WITH FAVORABLE SPEED AND DIRECTIONAL WIND SHEAR
ALOFT. AS A RESULT...A LINE OF STRONG TO SEVERE THUNDERSTORMS ARE
LIKELY THROUGH THE LATE AFTERNOON HOURS. DAMAGING WIND GUSTS AND
LARGE HAIL ARE THE PREDOMINANT SEVERE WEATHER THREATS...WITH HEAVY
RAINFALL AND FREQUENT LIGHTNING ACCOMPANYING ANY THUNDERSTORMS AS
WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-111915-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
302 PM EDT TUE JUN 10 2008

...SEVERE THUNDERSTORM WATCH 501 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RXR

In the hours before

Special weather statement, Jun 10, 3:40 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
340 PM EDT TUE JUN 10 2008

PAZ033-034-102015-
BEDFORD-SOMERSET-
340 PM EDT TUE JUN 10 2008

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SOMERSET AND WEST
CENTRAL BEDFORD COUNTIES...

AT 335 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED 14 MILES SOUTHWEST OF SOMERSET...MOVING
NORTHEAST AT 44 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR CASSELMAN AROUND 345 PM AND BERLIN AROUND
400 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 110 AND 135.

FORECASTER: LA CORTE
Special weather statement, Jun 10, 4:46 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
446 PM EDT TUE JUN 10 2008

PAZ004-005-102130-
MCKEAN-WARREN-
446 PM EDT TUE JUN 10 2008

...A STRONG THUNDERSTORM WILL AFFECT EASTERN WARREN AND NORTHWESTERN
MCKEAN COUNTIES...

AT 439 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED 2 MILES SOUTHEAST OF WARREN...MOVING
EAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR MARSHBURG AROUND 500 PM...LEWIS RUN AROUND
510 PM AND BRADFORD AROUND 515 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
62...ROUTE 219...STATE ROAD 59.

FORECASTER: RXR
Local storm report, Jun 10, 5:05 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 PM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     BEDFORD                 40.01N 78.50W
06/10/2008                   BEDFORD            PA   COUNTY OFFICIAL

            911 CENTER REPORTED NUMEROUS TREES DOWN IN THE TOWN OF
            BEDFORD.

&&

MACH
Special weather statement, Jun 10, 5:06 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
506 PM EDT TUE JUN 10 2008

PAZ024-025-033-102130-
BLAIR-CAMBRIA-SOMERSET-
506 PM EDT TUE JUN 10 2008

...STRONG THUNDERSTORMS WILL AFFECT CAMBRIA...SOMERSET AND
SOUTHWESTERN BLAIR COUNTIES...

AT 502 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 3 MILES
NORTH OF NANTY-GLO TO 13 MILES SOUTHEAST OF CONNELLSVILLE...MOVING
EAST AT 40 MPH.

WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR FERNDALE AROUND 515 PM...SOUTH FORK AROUND
520 PM...PORTAGE AROUND 525 PM AND CASSANDRA AROUND 530 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 123...I-99 BETWEEN
MILE MARKERS 26 AND 38.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 422...STATE ROAD
56.

FORECASTER: BEACHLER
Special weather statement, Jun 10, 6:07 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
607 PM EDT TUE JUN 10 2008

PAZ017-102245-
CLEARFIELD-
607 PM EDT TUE JUN 10 2008

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLEARFIELD COUNTY...

AT 606 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED 8 MILES SOUTH OF DUBOIS...MOVING EAST
AT 45 MPH.

WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR CURWENSVILLE AROUND 620 PM...CLEARFIELD
AROUND 625 PM...WOODLAND AROUND 630 PM...WALLACETON AROUND 635 PM
AND LECONTES MILLS AROUND 640 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 106 AND 135.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322.

FORECASTER: BEACHLER
Local storm report, Jun 10, 6:17 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
617 PM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     BEDFORD                 40.01N 78.50W
06/10/2008                   BEDFORD            PA   COUNTY OFFICIAL

            911 CENTER REPORTED NUMEROUS TREES DOWN IN THE TOWN OF
            BEDFORD.

0550 PM     HAIL             MILLERSVILLE            40.00N 76.35W
06/10/2008  M1.00 INCH       LANCASTER          PA   TRAINED SPOTTER

            TRAINED SPOTTER REPORT AT MILLERVILLE UNIVERSITY.

0550 PM     TSTM WND DMG     2 WSW BLAIN             40.33N 77.55W
06/10/2008                   PERRY              PA   TRAINED SPOTTER

            RETIRED NWS EMPLOYEE ESTIMATED WIND GUST AT 60 MPH 1 MILE
            WEST OF NEW GERMANTOWN ON ROUTE 274.

0555 PM     HAIL             LANCASTER               40.04N 76.30W
06/10/2008  M1.00 INCH       LANCASTER          PA   COUNTY OFFICIAL

            911 CENTER REPORTED NUMEROUS HAIL REPORTS ACROSS
            LANCASTER COUNTY RANGING IN SIZE FROM PEA SIZE TO QUARTER
            SIZE.

&&

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 4:21 PM EDTSevere Thunderstorm WarningCTPBedford, Franklin, Fulton, Somerset54 min
Jun 10, 4:31 PM EDTSevere Thunderstorm WarningCTPBedford59 min
Jun 10, 4:46 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan, Tioga44 min
Jun 10, 4:49 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland56 min
Jun 10, 4:58 PM EDTSevere Thunderstorm WarningCTPBedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more62 min
Jun 10, 5:10 PM EDTSevere Thunderstorm WarningCTPSchuylkill53 min
Jun 10, 5:21 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan54 min
Jun 10, 5:26 PM EDTSevere Thunderstorm WarningCTPCentre, Mifflin, Northumberland, Snyder, Union64 min
Jun 10, 5:29 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, Fulton, Perry61 min
Jun 10, 5:31 PM EDTSevere Thunderstorm WarningCTPLancaster, York59 min
Jun 10, 5:52 PM EDTAreal Flood AdvisoryCTPLancaster, York3 hr
Jun 10, 6:01 PM EDTSevere Thunderstorm WarningCTPLancaster, York59 min
Jun 10, 6:26 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Snyder, Union64 min
Jun 10, 6:56 PM EDTSevere Thunderstorm WarningCTPLancaster64 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.